# SDR HNAA2014020500031

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,294 hours, 70,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 8530282103
- Part serial: NONE
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR TEE DUCT LT UPPER BRACKET IS CRACKED.  R & R ANGLE BRACKET.
